On the solution set of second-order delay differential inclusions in Banach spaces
Annales mathématiques Blaise Pascal, Volume 7 (2000) no. 1, pp. 65-79.
@article{AMBP_2000__7_1_65_0,
     author = {A. Sghir},
     title = {On the solution set of second-order delay differential inclusions in {Banach} spaces},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {65--79},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {7},
     number = {1},
     year = {2000},
     zbl = {0958.34048},
     mrnumber = {1769982},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_65_0/}
}
TY  - JOUR
AU  - A. Sghir
TI  - On the solution set of second-order delay differential inclusions in Banach spaces
JO  - Annales mathématiques Blaise Pascal
PY  - 2000
DA  - 2000///
SP  - 65
EP  - 79
VL  - 7
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_65_0/
UR  - https://zbmath.org/?q=an%3A0958.34048
UR  - https://www.ams.org/mathscinet-getitem?mr=1769982
LA  - en
ID  - AMBP_2000__7_1_65_0
ER  - 
%0 Journal Article
%A A. Sghir
%T On the solution set of second-order delay differential inclusions in Banach spaces
%J Annales mathématiques Blaise Pascal
%D 2000
%P 65-79
%V 7
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2000__7_1_65_0
A. Sghir. On the solution set of second-order delay differential inclusions in Banach spaces. Annales mathématiques Blaise Pascal, Volume 7 (2000) no. 1, pp. 65-79. https://ambp.centre-mersenne.org/item/AMBP_2000__7_1_65_0/

[1] Aubin J.P. and Cellina A.., Differential inclusions, Springer-Verlag, Berlin, 1984. | MR | Zbl

[2] Brezis H., Analyse fonctionnelle. Théorie et Applications Masson (1983). | MR | Zbl

[3] Castaing C. and Valadier M., Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin, (1977). | MR | Zbl

[4] Deimling K.., Nonlinear analysis. Springer-Verlag, Berlin (1985). | MR | Zbl

[5] Diestel J.., Remarks on weak compactness in L1(μ; E), Glasgow Math. J. 18, pp. 87-91 (1977). | Zbl

[6] Ekeland I. and Temam R.., Convex analysis and variational problems. North-Holland, Amsterdam (1976). | MR | Zbl

[7] Fattorini H.., Second order linear differential equations in Banach spaces. Math. Holland (1985). | MR | Zbl

[8] Frankowska H.., A priori estimates for operational differential inclusions. J. Diff. Equations 84 (1990), pp. 100-128. | MR | Zbl

[9] Hale J.., Functional differential equations. Springer-Verlag (1977). | MR

[10] Nguyen D.H. and Nguyen K.S.., Existence and relaxation of solutions of functional differential inclusions. Vietnam Journal of Math. Vol. 23, N2 (1995). | MR | Zbl

[11] Robert H. Martin Jr., Nonlinear operators and differential equations in Banach spaces. John-Wiley. New-York (1976). | MR | Zbl

[12] Yoshida K., Functional Analysis. Springer (1965).

[13] Zhu Qi Ji, On the solution set of differential inclusions in Banach space, J. Diff. Equations 93 (1991) pp. 213-237. | MR | Zbl